Wisconsin, 2014

Hail and Damaging Winds in Wisconsin, June 1, 2014

June 1, 2014 · NWS GRB · 8 events in 6 counties and zones

Thunderstorms formed in a warm and humid airmass. Isolated wet microbursts from the storms produced winds of 55 to 60 mph that snapped and uprooted trees in eastern Waupaca County, southern Oconto County and southwest Winnebago County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$200
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms formed in a warm and humid airmass. Isolated wet microbursts from the storms produced winds of 55 to 60 mph that snapped and uprooted trees in eastern Waupaca County, southern Oconto County and southwest Winnebago County. Heavy rainfall caused street flooding in Outagamie County, southern Winnebago County and southern Calumet County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 1, 11:19 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 1, 11:19 AM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CDT SUN JUN 1 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 405 AM CDT SUN JUN 1 2014

SHOWERS AND THUNDERSTORMS WERE OCCURRING AT 09Z THIS
MORNING IN ASSOCIATION WITH TWO UPPER JETS MOVING ACROSS NORTHERN
WISCONSIN AND UPPER MICHIGAN. THAT SHOULD MOVE EAST OF THE AREA BY
MIDDAY BUT THERE ARE SEVERAL JET STREAKS UPSTREAM THAT WILL
PROVIDE UPPER SUPPORT FOR SCATTERED THUNDERSTORMS THIS AFTERNOON
AND EVENING.

A MORE SIGNIFICANT UPPER JET IS FORECAST TO LIFT NORTHEAST FROM
IOWA ACROSS WISCONSIN MONDAY AND GENERATE ADDITIONAL THUNDERSTORM
ACTIVITY. HEAVY RAINFALL SEEMS TO BE THE MAIN THREAT WITH THE
STORMS OVER THE NEXT TWO DAYS AS MIDDLE LEVEL WINDS...INSTABILITY
AND SHEAR ARE MODEST AND TEMPERATURES ALOFT ARE NOT THAT COLD. SO
WE EXPECT THAT SOME STORMS WILL PRODUCE WIND GUSTS TO 40 MPH AND
RAINFALL RATES OF AN INCH AN HOUR.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 405 AM CDT SUN JUN 1 2014

MDLS ARE FAIRLY SIMILAR IN THE LARGE-SCALE WITH AN ERN PACIFIC UPR
RDG...WRN NOAM WEAK UPR TROF AND A LOW AMPLITUDE FLOW EAST OF THE
CONTINENTAL DIVIDE. PCPN CHCS FOR NE WI WL BE TIED TO WEAK SYSTEMS
EJECTING OUT OF THE UPR TROF AND MOVING ACROSS THE NRN TIER OF
STATES. MAIN QUESTION TO BE WHETHER ANY OF THESE SYSTEMS CAN
OVERCOME A DRY AIR FEED INTO WI FROM A HUDSON BAY HI PRES. TEMPS
APPEAR TO AVERAGE JUST A TICK BELOW NORMAL FOR THE LATTER PART OF
THE WEEK.

SHORTWAVE TROF MOVES INTO THE WRN GREAT LAKES MON NGT AND HELPS TO
PUSH A CDFNT THRU THE FCST AREA MAINLY DURING THE OVRNGT HOURS.
STRONGEST FORCING APPEARS TO PASS TO OUR NORTH IN ASSOCIATION WITH
THE PRIMARY SHORTWAVE...BUT ENUF INSTABILITY STILL AROUND TO CONT
THE MENTION OF TSTMS. EXPECT PCPN TO DIMINISH A BIT ONCE THE CDFNT
SWINGS THRU AND WL TRY TO SHOW THIS IN THE GRIDS. ENUF CLOUDS
AROUND THRU THE NGT TO KEEP TEMPS FROM FALLING TOO MUCH DESPITE
THE ONSET OF WEAK CAA. LOOK FOR MIN TEMPS TO RANGE FROM THE MID TO
UPR 50S NORTH...LWR 60S OVER MUCH OF CNTRL/E-CNTRL WI.

LINGERING WRAP-AROUND MOISTURE...COUPLED WITH WEAKENING CYCLONIC
FLOW...COULD BRING A FEW SHWRS TO PARTS OF THE FCST AREA ON TUE.
BEST CHC WOULD BE NRN WI...PRIMARILY DURING THE MORNING HOURS WITH
SLGT CHCS FOR THE REST OF THE FCST AREA. PREFER THE COOLER SIDE OF
GUIDANCE FOR MAX TEMPS SINCE ANY DECREASE IN CLOUDS WOULD NOT
OCCUR UNTIL LATER IN THE DAY. THIS WOULD BRING READINGS INTO THE
UPR 60S TO LWR 70S NORTH...LWR TO MID 70S CNTRL/E-CNTRL WI.

DUE TO A SPRAWLING UPR HI SITUATED OVER THE S-CNTRL CONUS...THE
OLD CDFNT IS EXPECTED TO STALL ACROSS THE CNTRL PLAINS/MIDWEST AND
BE THE FOCAL POINT FOR NEW SHWRS/TSTMS TUE NGT. THE MDLS HINT AT A
MCS COMPLEX WL DEVELOP WITH A POTENTIAL FOR SEVERE STORMS AND VERY
HEAVY RAINFALL. OTHER THAN THE NAM...THE OTHER MDLS KEEP THIS
FEATURE SOUTH AND WEST OF THE FCST AREA...SO HAVE OPTED TO ONLY
MENTION A SLGT CHC POP FOR OUR SRN TIER OF COUNTIES. THIS COMPLEX
IS FCST TO TRACK EAST TOWARD SRN SECTIONS OF THE GREAT LAKES ON
WED...BUT THERE ARE STILL QUESTIONS AS TO THE NRN EXTENT OF THE
PCPN. ECMWF/GEM JUST BRUSH OUR SRN COUNTIES...WHILE THE GFS TAKES
A MORE NRN TRACK AND BRINGS PCPN CHCS TO MOST OF NE WI. BASED ON
WHERE THE STALLED BOUNDARY TO BE LOCATED (CNTRL SECTIONS OF IL AND
INDIANA)...PREFER THE ECMWF/GEM SOLUTION...THUS WL KEEP NRN WI DRY
AND KEEP CHC POPS FOR THE SOUTH.

THE WRN GREAT LAKES REGION TO THEN FALL UNDER THE INFLUENCE OF A
WEAK HUDSON BAY HI PRES STARTING WED NGT THRU THU. HAVE CONTINUED
TO IGNORE THE GFS WHICH FOR SOME REASON LIFTS THE OLD BOUNDARY
NORTH AGAIN AND TRIES TO GENERATE MORE PCPN FOR WI. IF ANYTHING...
THE MCS SHOULD HAVE SHOVED THE BOUNDARY FARTHER SOUTH TOWARD THE
OHIO RIVER VALLEY. THEREFORE...HAVE KEPT THIS PERIOD DRY WITH
TEMPS A FEW DEGS BELOW NORMAL.

THE END OF THE WEEK WL SEE A DEVELOPING BATTLE BETWEEN THE HUDSON
BAY HI AND INCOMING MOISTURE TRANSPORT AHEAD OF A CDFNT SLOWLY
MOVING ACROSS THE NRN PLAINS/UPR MS VALLEY. EARLY INDICATIONS ARE
FOR THE SFC HI TO HOLD THRU SAT...SO HAVE CONTINUED TO RUN WITH A
DRY FCST FOR BOTH FRI AND SAT. TEMPS ARE FCST TO RETURN CLOSER TO
SEASONAL NORMALS BY NEXT WEEKEND.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1219 PM CDT SUN JUN 1 2014

PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE NEXT 24 HOURS. GENERALLY VFR WEATHER IS EXPECTED OUTSIDE OF
THE THUNDERSTORM ACTIVITY AND IFR CONDITIONS WITHIN ANY STORMS.
PLENTY OF MVFR CIGS OVER NORTHWEST AND NORTH-CENTRAL WISCONSIN AT
THE MOMENT...AND WITH PRECIPITATION MOST WIDESPREAD IN THIS
AREA...TOUGH TO TIME IF AND WHEN A RETURN TO VFR WILL OCCUR.
INCREASING LOW LEVEL MOISTURE WILL PRODUCE LOWER CIGS AND VSBYS
TONIGHT AND MONDAY MORNING.  AFTER THIS AFTERNOON...THE BEST GUESS
FOR THE NEXT ROUND OF WIDESPREAD THUNDERSTORMS WILL TAKE PLACE
MONDAY MORNING. SMALL HAIL AND GUSTY WINDS POSSIBLE WITHIN ANY
THUNDERSTORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, Jun 1, 2:53 AM CST, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT SUN JUN 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
353 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SEVERE
THUNDERSTORMS ARE NOT EXPECTED...THOUGH SOME STORMS COULD PRODUCE
WIND GUSTS TO 40 MPH AND A QUICK INCH OR MORE OF RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED AT TIMES MONDAY INTO MONDAY NIGHT AS
LOW PRESSURE MOVES FROM THE PLAINS STATES INTO NORTHERN SECTIONS
OF THE GREAT LAKES. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY
OCCUR ON MONDAY...THE MAIN THREAT DURING THE PERIOD SHOULD BE
GUSTY WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-020900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
353 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME TODAY AND TONIGHT.
WHILE SEVERE STORMS ARE NOT EXPECTED SOME OF THE STORMS COULD
PRODUCE GUSTY WINDS THAT COULD BE HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY
NIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES.

DENSE MARINE FOG IS ALSO POSSIBLE AT TIMES EARLY THIS WEEK.

RDM/AK

In the hours before

Local storm report, Jun 1, 8:12 AM CST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
912 AM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       7 W MERRILL             45.18N 89.82W
06/01/2014  M1.50 INCH       LINCOLN            WI   PUBLIC

&&

SAC
Special weather statement, Jun 1, 11:33 AM CST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 PM CDT SUN JUN 1 2014

WIZ031-037-011830-
SHAWANO-WAUPACA-
1233 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORM MOVING INTO NORTHEAST WISCONSIN...

AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTH CENTRAL WAUPACA COUNTY...
MOVING NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SPLIT ROCK AND TIGERTON BY 1240 PM CDT...
  MARION BY 1245 PM CDT...
  CAROLINE BY 1255 PM CDT...
  TILLEDA AND LEOPOLIS BY 105 PM CDT...
  LYNDHURST BY 120 PM CDT...
  GRESHAM BY 125 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jun 1, 12:22 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
122 PM CDT SUN JUN 1 2014

WIZ030-035-036-011945-
MARATHON-PORTAGE-WOOD-
122 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER WOOD COUNTY...MOVING NORTHEAST
AT 35 MPH.

TORRENTIAL DOWNPOURS...ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45
MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...ARE EXPECTED WITH
THESE STORMS AS THEY MOVE THROUGH WOOD...NORTHWEST PORTAGE AND
SOUTHEAST MARATHON COUNTIES. LOCALIZED FLOODING IS POSSIBLE...
ESPECIALLY IN URBAN AREAS.

LOCATIONS IMPACTED INCLUDE...
  SANDHILL WILDLIFE AREA...                   SCRANTON...
  BABCOCK...            VEEDUM...             CRANMOOR...
  PITTSVILLE...         DEXTERVILLE...
  NORTH WOOD COUNTY PARK...                   WALKER...
  NEKOOSA...            BETHEL...
  POWERS BLUFF COUNTY PARK...                 VESPER...
  PORT EDWARDS...       ARPIN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jun 1, 12:39 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CDT SUN JUN 1 2014

WIZ020-021-031-037-038-074-012000-
MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO
COUNTY-WAUPACA-
139 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORMS MOVING THROUGH NORTHEAST WISCONSIN...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING EXTENDING FROM CLINTONVILLE
TO SHAWANO TO BREED...MOVING NORTHEAST AT 30 MPH.

TORRENTIAL DOWNPOURS...ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45
MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CAROLINE...           DEER CREEK WILDLIFE AREA...
  PELLA...              LEOPOLIS...           EMBARRASS...
  ADAMS BEACH...        NAVARINO WILDLIFE AREA...
  BELLE PLAINE...       LUNDS...              THORNTON...
  LANDSTAD...           SHAWANO...            RED RIVER...
  COLLEGE OF MENOMINEE NATION...              SHAWANO LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Local storm report, Jun 1, 1:00 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
06/01/2014  M45.00 MPH       WOOD               WI   ASOS

&&

SAC
Local storm report, Jun 1, 1:07 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
06/01/2014  M45 MPH          WAUPACA            WI   AWOS

&&

SAC

The radar

The Green Bay radar (KGRB), 52 km away, was scanning. The volume nearest the first event began at 19:55 UTC.

Open the radar archive at this moment

Event by event

4 heavy rain, 3 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Waupaca

When
June 1, 1:55 PM CST
Where
Waupaca County, New London
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.380, -88.750

Thunderstorm winds downed tree limbs throughout New London.

Thunderstorm Wind, Winnebago

When
June 1, 2:00 PM CST
Where
Winnebago County, 1.21 mi NE of Rush Lake
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
43.930, -88.810

Approximately 40 oak trees were uprooted near Rush Lake as a thunderstorm produced a wet microburst in southwest Winnebago County.

Heavy Rain, Outagamie

When
June 1, 2:00 PM CST to 2:45 PM CST
Where
Outagamie County, 14.49 mi N of Appleton
Reported by
Emergency Manager
Coordinates
44.477, -88.451

Heavy rainfall from thunderstorms caused street flooding in Black Creek, at the intersection Main Street and Oak Street.

Heavy Rain, Winnebago

When
June 1, 2:10 PM CST to 2:50 PM CST
Where
Winnebago County, 2.25 mi N of Fisk
Reported by
Law Enforcement
Coordinates
43.983, -88.680

Heavy rainfall from thunderstorms caused street flooding north of Fisk, near the intersection of Highway 91 and FF.

Heavy Rain, Calumet

When
June 1, 2:10 PM CST to 6:13 PM CST
Where
Calumet County, 0.39 mi ENE of Hayton
Reported by
Trained Spotter
Coordinates
44.023, -88.113

Thunderstorms produced multiple rounds of heavy rainfall during the late afternoon hours. The heavy rain caused street flooding east of Chilton, near the intersection of Highway 51 and T.

Heavy Rain, Calumet

When
June 1, 2:10 PM CST to 6:13 PM CST
Where
Calumet County, 2.31 mi S of Hayton
Reported by
Trained Spotter
Coordinates
43.986, -88.120

Thunderstorms produced multiple rounds of heavy rainfall during the late afternoon hours. Runoff from a recently plowed field left 10 inches of mud covering the road southeast of Chilton, near the intersection of Highway 57 and Redwood Road.

Hail, Shawano

When
June 1, 2:18 PM CST
Where
Shawano County, 1.24 mi SSW of Shawano
Measured
0.88 in hail
Reported by
Public
Coordinates
44.755, -88.613

Thunderstorms produced nickel size hail at the intersection of Highway 29 and Highway 22.

Thunderstorm Wind, Oconto

When
June 1, 2:25 PM CST
Where
Oconto County, 1.96 mi W of Sobieski
Measured
52 kt (60 mph) estimated gust
Property damage
$200
Reported by
Law Enforcement
Coordinates
44.720, -88.110

Thunderstorm winds snapped 2 pine trees and a flag pole near Sobieski.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2014Every state in 2014This day in weather historyWarnings in Wisconsin, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 521429, 521430, 528848, 528844, 528865, 528868, 521428, 521431.